# SDR SWIA202158328

- Difficulty date: April 7, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Dented
- Location: Bs 461 Rbl 27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 27.00 PRESSURE FLOOR-SUPPORT BEAM CHANNEL HAS DENT LOCATED AT APPROX. FS 461.00 (MARKED).     (C-CHECK RO 5/20/2021)    REPAIRED THE RBL 27.00 PRESSURE FLOOR-SUPPORT BEAM CHANNEL AT APPROX. FS 461.00 WITH REO 601R-53-41-2921 REV -- DATED 2021-05-17. COMPLIED WITH TASK CARD 51-900-1003-SKY.
